# SDR HNAA2018071300149

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 42,762 hours, 38,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LT EMERGENCY EXIT (UPPER) INOP. REMOVED AND REPLACED PICO FUSE IN BATTERY NR 3 POWER SUPPLY REINSTALLED BATTERY NR 3 POWER SUPPLY ASSY IAW AMM 33-50-04-400-8-01A OPS CHECK GOOD.
